| Model Number |
SUTR ANCH,BIO-COMP S-TAK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1934bcf-2, suture anchor, biocomposite¿ suturetak® 3 x 14.5 mm, ve5 with #2 fiberwire® and #2 tigerwire®, its anchor was pulled out when retrieving the pole.This was detected during a labral suturing surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1934bcf-2.There were no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.¿ one unpackaged ar-1934bcf-2 serial/batch number 15353070 was received for investigation.¿ functional testing was not performed due to the state of the device.¿ visual inspection noted that the anchor is attached to the suture but has been pulled out of the shaft of the device.¿ the most likely cause is attributed to misuse/user error due to a misunderstanding of the function of the device.